# SDR DL757010939

- Difficulty date: June 9, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 6,139 hours, 2,868 cycles
- Engine time: 5,610 hours, 2,646 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 80330033
- Part serial: 23745
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO CLOSE THE L2 PASSENGER DOOR TO FACILITATE MAINTENANCE ON THE DOOR HINGE COVER PLATE,THE DOOR EMERGENCY POWER RESERVOIR WAS INADVERTENTLY DISCHARGED.  THE POWER RESERVOIR WAS REPLACED AS PER THE APPLICABLE MAINTENANCE MANUAL AND WAS RIGGED PER MANUAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
